Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Large visible veins appearing on arms and legs, more prominent on performing any activity. Cause of concern?

Hi, my son is turning 15,he eats a healthy diet , and exercises regularly , he is very thin by nature, and fair skinned . In the last 4 months , large veins have become visible in his arms and legs , that ache . They are very noticeable , and get larger with any activity . Does this sound normal , or should I take him to see a doctor .
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
You need to take you son to see a doctor for an examination. He likely has varicose veins, but they may also be incompetent as well, and if the ache they may become swollen and infected. This may also lead to pooling of blood within the veins in his legs. He likely needs an ultrasound of his legs (doppler)
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor